# SDR SWAA2025103126902

- Difficulty date: October 22, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 28,415 hours, 14,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT OUTSIDE OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AND PERFORMED GOOD OPS CHECK IAW AMM 33-51-06-960-805. REMOVED AND REPLACED 1 EA FWD LEFT OUTSIDE OWE LIGHT ASSEMBLY CONTACT PN 81114-17201 IAW AMM 33-51-04-960-801 AND SRM 51-40-02.
